Fixed Point Theorems on Orthogonal Metric Spaces via Altering Distance Functions

Creative Commons License

GÜNGÖR N. B., Turkoglu D.

3rd International Conference of Mathematical Sciences (ICMS), İstanbul, Turkey, 4 - 08 September 2019, vol.2183 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2183
  • Doi Number: 10.1063/1.5136131
  • City: İstanbul
  • Country: Turkey
  • Keywords: altering distance, fixed point, orthogonal metric space
  • Gazi University Affiliated: Yes


In 1984, Khan et al. [3] established some fixed point theorems in complete and compact metric spaces by using altering distance functions. In 2017, Gordji et al. [2] described the notion of orthogonal set and orthogonal metric spaces. In their work, they held a generalization of Banach fixed point theorem in this interestingly-defined construction and in addition, applied their acquired results to demonstrate the existence of a solution of an ordinary differential equation. In this paper, some fixed point theorems on orthogonal metric spaces via altering distance functions inspired by [3] and [2] are presented.